New results of robust stability analysis for neutral-type neural networks with time-varying delays and Markovian jumping parameters

Lakshmanan, S and Balasubramaniam, P 2011, New results of robust stability analysis for neutral-type neural networks with time-varying delays and Markovian jumping parameters, Canadian Journal of Physics, vol. 89, no. 8, pp. 827-840, doi: 10.1139/p11-059.

Attached Files
Name Description MIMEType Size Downloads

Title New results of robust stability analysis for neutral-type neural networks with time-varying delays and Markovian jumping parameters
Author(s) Lakshmanan, SORCID iD for Lakshmanan, S orcid.org/0000-0002-4622-3782
Balasubramaniam, P
Journal name Canadian Journal of Physics
Volume number 89
Issue number 8
Start page 827
End page 840
Total pages 14
Publisher Canadian Science Publishing
Publication date 2011-08-01
ISSN 0008-4204
Keyword(s) Science & Technology
Physical Sciences
Physics, Multidisciplinary
Physics
GLOBAL ASYMPTOTIC STABILITY
EXPONENTIAL STABILITY
STOCHASTIC STABILITY
DEPENDENT STABILITY
DISTRIBUTED DELAYS
CRITERIA
SYSTEMS
Language eng
DOI 10.1139/p11-059
Field of Research 01 Mathematical Sciences
02 Physical Sciences
HERDC Research category CN.1 Other journal article
Copyright notice ©2011, Canadian Science Publishing
Persistent URL http://hdl.handle.net/10536/DRO/DU:30077179

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 21 times in TR Web of Science
Scopus Citation Count Cited 21 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 33 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 27 Aug 2015, 15:12:31 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.